Restylane Q&A

Ask a doctor

Ache + Restylane

Narrow 4 questions by:

Sort by:
  • Most visited
  • Recent
  • Answers

Nerve Damage from Hyaluronic Acid?

Hi,I got one injection of hyrialonic acid to the hollows of my cheeks, a week later I started to experience ear ache then teeth pain on one side of my... READ MORE

Migraine, Nausea and Body Aches After Restylane Injections?

Four months ago I had restylane injected in tear troughs with no side-effects. Last week, I had non-surgical rhinoplasty with restylane; the doctor... READ MORE

Restylane & Cellulitis?

After 2 1/2 weeks post injection my upper right lip began to ache and in three days it blew up like a balloon. The injecting spa is 2 hours away and... READ MORE

Restylne/Nose/Eye Aching?

This eye pain is because of Curam side effect as I'm taking too long? Or because of nose filler may have moved a bit near to eye side, it's why I have... READ MORE

No matching results